# SDR SWAA042189

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 53,371 hours, 49,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Corroded
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND R1 DOOR EVAC SLIDE GIRT BAR HOOKS, CORRODED.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE GIRT BAR HOOKS PER MM.
